Ok thanks, will look into that.
My GERD is worsening right now.
It's so strange that both PPIs and H2s aggrevates the nervers in my head, i also got itching rash on my body and it gets worse for each day i take it.
I have no control of this right now, i could have taken any anti-acid pill i could control the situation better.
My doctor told me that she doesn't recommend to do surgery as there is a big chance it will come back 1 year later and i don't want surgery either, no way i want to change things inside.
My neurologist gave me anti-histamin pills to take control of the rash but it doesn't get better either and they aggrevate the nerves as well.
My shingle situation i got in year 2006 was fine from 2010 and forward until i had to take antibiotics Ciprofloxacin for 3 weeks against UVI, 2 weeks in to it the rash started and after since it has all come back so i don't know if it's the ciprofloxacin that caused all this from the start as i took another cheap PPI during the same time, it all started 2 weeks after so i stopped to not worsen it.
How did they solve this in the old times before H2s and PPIs were available? they died eventually?
Post Edited (lanab) : 11/18/2011 5:43:13 AM (GMT-7)